# SDR UIEA2018121402835

- Difficulty date: December 14, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 89,490 hours, 16,857 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT CAUTION MSG. PERFORMED BITE CHECK OF APU ECU IAW AMM 49-61-05, NO FAULTS FOUND. PERFORMED OPS CHECK OF APU 4 TIMES IAW AMM 49-11-00. OPS CHECK GOOD.
